# SDR ASOA201001531

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 26,261 hours, 22,523 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT(MIDDLE) ON LT & RT SIDE INOP.  RELAMPED LT & RT MIDDLE EXTERIOR EMERGENCY LIGHTS IAW AMM 33-51-21.  OPS CK GOOD. (CLOSED)
